Search Results

Documents authored by Goubault-Larrecq, Jean


Document
Ackermann Award
The Ackermann Award 2023

Authors: Maribel Fernández, Jean Goubault-Larrecq, and Delia Kesner

Published in: LIPIcs, Volume 288, 32nd EACSL Annual Conference on Computer Science Logic (CSL 2024)


Abstract
Report on the 2023 Ackermann Award.

Cite as

Maribel Fernández, Jean Goubault-Larrecq, and Delia Kesner. The Ackermann Award 2023. In 32nd EACSL Annual Conference on Computer Science Logic (CSL 2024). Leibniz International Proceedings in Informatics (LIPIcs), Volume 288, pp. 1:1-1:4, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2024)


Copy BibTex To Clipboard

@InProceedings{fernandez_et_al:LIPIcs.CSL.2024.1,
  author =	{Fern\'{a}ndez, Maribel and Goubault-Larrecq, Jean and Kesner, Delia},
  title =	{{The Ackermann Award 2023}},
  booktitle =	{32nd EACSL Annual Conference on Computer Science Logic (CSL 2024)},
  pages =	{1:1--1:4},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-310-2},
  ISSN =	{1868-8969},
  year =	{2024},
  volume =	{288},
  editor =	{Murano, Aniello and Silva, Alexandra},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.CSL.2024.1},
  URN =		{urn:nbn:de:0030-drops-196446},
  doi =		{10.4230/LIPIcs.CSL.2024.1},
  annote =	{Keywords: lambda-calculus, computational complexity, geometry of interaction, abstract machines, intersection types}
}
Document
Complete Volume
LIPIcs, Volume 183, CSL 2021, Complete Volume

Authors: Christel Baier and Jean Goubault-Larrecq

Published in: LIPIcs, Volume 183, 29th EACSL Annual Conference on Computer Science Logic (CSL 2021)


Abstract
LIPIcs, Volume 183, CSL 2021, Complete Volume

Cite as

Christel Baier and Jean Goubault-Larrecq. LIPIcs, Volume 183, CSL 2021, Complete Volume. In 29th EACSL Annual Conference on Computer Science Logic (CSL 2021). Leibniz International Proceedings in Informatics (LIPIcs), Volume 183, pp. 1-734, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2021)


Copy BibTex To Clipboard

@Proceedings{baier_et_al:LIPIcs.CSL.2021,
  title =	{{LIPIcs, Volume 183, CSL 2021, Complete Volume}},
  booktitle =	{29th EACSL Annual Conference on Computer Science Logic (CSL 2021)},
  pages =	{1--734},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-175-7},
  ISSN =	{1868-8969},
  year =	{2021},
  volume =	{183},
  editor =	{Baier, Christel and Goubault-Larrecq, Jean},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.CSL.2021},
  URN =		{urn:nbn:de:0030-drops-134339},
  doi =		{10.4230/LIPIcs.CSL.2021},
  annote =	{Keywords: LIPIcs, Volume 183, CSL 2021, Complete Volume}
}
Document
Front Matter
Front Matter, Table of Contents, Preface, Conference Organization

Authors: Christel Baier and Jean Goubault-Larrecq

Published in: LIPIcs, Volume 183, 29th EACSL Annual Conference on Computer Science Logic (CSL 2021)


Abstract
Front Matter, Table of Contents, Preface, Conference Organization

Cite as

Christel Baier and Jean Goubault-Larrecq. Front Matter, Table of Contents, Preface, Conference Organization. In 29th EACSL Annual Conference on Computer Science Logic (CSL 2021). Leibniz International Proceedings in Informatics (LIPIcs), Volume 183, pp. 0:i-0:xx, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2021)


Copy BibTex To Clipboard

@InProceedings{baier_et_al:LIPIcs.CSL.2021.0,
  author =	{Baier, Christel and Goubault-Larrecq, Jean},
  title =	{{Front Matter, Table of Contents, Preface, Conference Organization}},
  booktitle =	{29th EACSL Annual Conference on Computer Science Logic (CSL 2021)},
  pages =	{0:i--0:xx},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-175-7},
  ISSN =	{1868-8969},
  year =	{2021},
  volume =	{183},
  editor =	{Baier, Christel and Goubault-Larrecq, Jean},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.CSL.2021.0},
  URN =		{urn:nbn:de:0030-drops-134348},
  doi =		{10.4230/LIPIcs.CSL.2021.0},
  annote =	{Keywords: Front Matter, Table of Contents, Preface, Conference Organization}
}
Document
Forward Analysis for WSTS, Part III: Karp-Miller Trees

Authors: Michael Blondin, Alain Finkel, and Jean Goubault-Larrecq

Published in: LIPIcs, Volume 93, 37th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2017)


Abstract
This paper is a sequel of "Forward Analysis for WSTS, Part I: Completions" [STACS 2009, LZI Intl. Proc. in Informatics 3, 433–444] and "Forward Analysis for WSTS, Part II: Complete WSTS" [Logical Methods in Computer Science 8(3), 2012]. In these two papers, we provided a framework to conduct forward reachability analyses of WSTS, using finite representations of downwards-closed sets. We further develop this framework to obtain a generic Karp-Miller algorithm for the new class of very-WSTS. This allows us to show that coverability sets of very-WSTS can be computed as their finite ideal decompositions. Under natural assumptions on positive sequences, we also show that LTL model checking for very-WSTS is decidable. The termination of our procedure rests on a new notion of acceleration levels, which we study. We characterize those domains that allow for only finitely many accelerations, based on ordinal ranks.

Cite as

Michael Blondin, Alain Finkel, and Jean Goubault-Larrecq. Forward Analysis for WSTS, Part III: Karp-Miller Trees. In 37th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2017). Leibniz International Proceedings in Informatics (LIPIcs), Volume 93, pp. 16:1-16:15, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2018)


Copy BibTex To Clipboard

@InProceedings{blondin_et_al:LIPIcs.FSTTCS.2017.16,
  author =	{Blondin, Michael and Finkel, Alain and Goubault-Larrecq, Jean},
  title =	{{Forward Analysis for WSTS, Part III: Karp-Miller Trees}},
  booktitle =	{37th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2017)},
  pages =	{16:1--16:15},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-055-2},
  ISSN =	{1868-8969},
  year =	{2018},
  volume =	{93},
  editor =	{Lokam, Satya and Ramanujam, R.},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.FSTTCS.2017.16},
  URN =		{urn:nbn:de:0030-drops-84033},
  doi =		{10.4230/LIPIcs.FSTTCS.2017.16},
  annote =	{Keywords: WSTS, model checking, coverability, Karp-Miller algorithm, ideals}
}
Document
The Directed Homotopy Hypothesis

Authors: Jérémy Dubut, Eric Goubault, and Jean Goubault-Larrecq

Published in: LIPIcs, Volume 62, 25th EACSL Annual Conference on Computer Science Logic (CSL 2016)


Abstract
The homotopy hypothesis was originally stated by Grothendieck: topological spaces should be "equivalent" to (weak) infinite-groupoids, which give algebraic representatives of homotopy types. Much later, several authors developed geometrizations of computational models, e.g., for rewriting, distributed systems, (homotopy) type theory etc. But an essential feature in the work set up in concurrency theory, is that time should be considered irreversible, giving rise to the field of directed algebraic topology. Following the path proposed by Porter, we state here a directed homotopy hypothesis: Grandis' directed topological spaces should be "equivalent" to a weak form of topologically enriched categories, still very close to (infinite,1)-categories. We develop, as in ordinary algebraic topology, a directed homotopy equivalence and a weak equivalence, and show invariance of a form of directed homology.

Cite as

Jérémy Dubut, Eric Goubault, and Jean Goubault-Larrecq. The Directed Homotopy Hypothesis. In 25th EACSL Annual Conference on Computer Science Logic (CSL 2016). Leibniz International Proceedings in Informatics (LIPIcs), Volume 62, pp. 9:1-9:16, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2016)


Copy BibTex To Clipboard

@InProceedings{dubut_et_al:LIPIcs.CSL.2016.9,
  author =	{Dubut, J\'{e}r\'{e}my and Goubault, Eric and Goubault-Larrecq, Jean},
  title =	{{The Directed Homotopy Hypothesis}},
  booktitle =	{25th EACSL Annual Conference on Computer Science Logic (CSL 2016)},
  pages =	{9:1--9:16},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-022-4},
  ISSN =	{1868-8969},
  year =	{2016},
  volume =	{62},
  editor =	{Talbot, Jean-Marc and Regnier, Laurent},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.CSL.2016.9},
  URN =		{urn:nbn:de:0030-drops-65492},
  doi =		{10.4230/LIPIcs.CSL.2016.9},
  annote =	{Keywords: directed algebraic topology, partially enriched categories, homotopy hypothesis, geometric models for concurrency, higher category theory}
}
Document
Bisimulations and Unfolding in P-Accessible Categorical Models

Authors: Jérémy Dubut, Eric Goubault, and Jean Goubault-Larrecq

Published in: LIPIcs, Volume 59, 27th International Conference on Concurrency Theory (CONCUR 2016)


Abstract
In this paper, we propose a categorical framework for bisimulations and unfoldings that unifies the classical approach from Joyal and al. via open maps and unfoldings. This is based on a notion of categories accessible with respect to a subcategory of path shapes, i.e., for which one can define a nice notion of trees as glueing of paths. We prove that transitions systems and pre sheaf models are a particular case of our framework. We also prove that in our framework, several characterizations of bisimulation coincide, in particular an "operational one" akin to the standard definition in transition systems. Also, accessibility is preserved by coreflexions. We then design a notion of unfolding, which has good properties in the accessible case: its is a right adjoint and is a universal covering, i.e., initial among the morphisms that have the unique lifting property with respect to path shapes. As an application, we prove that the universal covering of a groupoid, a standard construction in algebraic topology, coincides with an unfolding, when the category of path shapes is well chosen.

Cite as

Jérémy Dubut, Eric Goubault, and Jean Goubault-Larrecq. Bisimulations and Unfolding in P-Accessible Categorical Models. In 27th International Conference on Concurrency Theory (CONCUR 2016). Leibniz International Proceedings in Informatics (LIPIcs), Volume 59, pp. 25:1-25:14, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2016)


Copy BibTex To Clipboard

@InProceedings{dubut_et_al:LIPIcs.CONCUR.2016.25,
  author =	{Dubut, J\'{e}r\'{e}my and Goubault, Eric and Goubault-Larrecq, Jean},
  title =	{{Bisimulations and Unfolding in P-Accessible Categorical Models}},
  booktitle =	{27th International Conference on Concurrency Theory (CONCUR 2016)},
  pages =	{25:1--25:14},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-017-0},
  ISSN =	{1868-8969},
  year =	{2016},
  volume =	{59},
  editor =	{Desharnais, Jos\'{e}e and Jagadeesan, Radha},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.CONCUR.2016.25},
  URN =		{urn:nbn:de:0030-drops-61555},
  doi =		{10.4230/LIPIcs.CONCUR.2016.25},
  annote =	{Keywords: categorical models, bisimulation, coreflexions, unfolding, universal covering}
}
Document
Deciding Piecewise Testable Separability for Regular Tree Languages

Authors: Jean Goubault-Larrecq and Sylvain Schmitz

Published in: LIPIcs, Volume 55, 43rd International Colloquium on Automata, Languages, and Programming (ICALP 2016)


Abstract
The piecewise testable separability problem asks, given two input languages, whether there exists a piecewise testable language that contains the first input language and is disjoint from the second. We prove a general characterisation of piecewise testable separability on languages in a well-quasiorder, in terms of ideals of the ordering. This subsumes the known characterisations in the case of finite words. In the case of finite ranked trees ordered by homeomorphic embedding, we show using effective representations for tree ideals that it entails the decidability of piecewise testable separability when the input languages are regular. A final byproduct is a new proof of the decidability of whether an input regular language of ranked trees is piecewise testable, which was first shown in the unranked case by Bojanczyk, Segoufin, and Straubing [Log. Meth. in Comput. Sci., 8(3:26), 2012].

Cite as

Jean Goubault-Larrecq and Sylvain Schmitz. Deciding Piecewise Testable Separability for Regular Tree Languages. In 43rd International Colloquium on Automata, Languages, and Programming (ICALP 2016). Leibniz International Proceedings in Informatics (LIPIcs), Volume 55, pp. 97:1-97:15, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2016)


Copy BibTex To Clipboard

@InProceedings{goubaultlarrecq_et_al:LIPIcs.ICALP.2016.97,
  author =	{Goubault-Larrecq, Jean and Schmitz, Sylvain},
  title =	{{Deciding Piecewise Testable Separability for Regular Tree Languages}},
  booktitle =	{43rd International Colloquium on Automata, Languages, and Programming (ICALP 2016)},
  pages =	{97:1--97:15},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-013-2},
  ISSN =	{1868-8969},
  year =	{2016},
  volume =	{55},
  editor =	{Chatzigiannakis, Ioannis and Mitzenmacher, Michael and Rabani, Yuval and Sangiorgi, Davide},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.ICALP.2016.97},
  URN =		{urn:nbn:de:0030-drops-62321},
  doi =		{10.4230/LIPIcs.ICALP.2016.97},
  annote =	{Keywords: Well-quasi-order, ideal, tree languages, first-order logic}
}
Document
Well Quasi-Orders in Computer Science (Dagstuhl Seminar 16031)

Authors: Jean Goubault-Larrecq, Monika Seisenberger, Victor Selivanov, and Andreas Weiermann

Published in: Dagstuhl Reports, Volume 6, Issue 1 (2016)


Abstract
This report documents the program and the outcomes of Dagstuhl Seminar 16031 "Well Quasi-Orders in Computer Science", the first seminar devoted to the multiple and deep interactions between the theory of Well quasi-orders (known as the Wqo-Theory) and several fields of Computer Science (Verification and Termination of Infinite-State Systems, Automata and Formal Languages, Term Rewriting and Proof Theory, topological complexity of computational problems on continuous functions). Wqo-Theory is a highly developed part of Combinatorics with ever-growing number of applications in Mathematics and Computer Science, and Well quasi-orders are going to become an important unifying concept of Theoretical Computer Science. In this seminar, we brought together several communities from Computer Science and Mathematics in order to facilitate the knowledge transfer between Mathematicians and Computer Scientists as well as between established and younger researchers and thus to push forward the interaction between Wqo-Theory and Computer Science.

Cite as

Jean Goubault-Larrecq, Monika Seisenberger, Victor Selivanov, and Andreas Weiermann. Well Quasi-Orders in Computer Science (Dagstuhl Seminar 16031). In Dagstuhl Reports, Volume 6, Issue 1, pp. 69-98, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2016)


Copy BibTex To Clipboard

@Article{goubaultlarrecq_et_al:DagRep.6.1.69,
  author =	{Goubault-Larrecq, Jean and Seisenberger, Monika and Selivanov, Victor and Weiermann, Andreas},
  title =	{{Well Quasi-Orders in Computer Science (Dagstuhl Seminar 16031)}},
  pages =	{69--98},
  journal =	{Dagstuhl Reports},
  ISSN =	{2192-5283},
  year =	{2016},
  volume =	{6},
  number =	{1},
  editor =	{Goubault-Larrecq, Jean and Seisenberger, Monika and Selivanov, Victor and Weiermann, Andreas},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/DagRep.6.1.69},
  URN =		{urn:nbn:de:0030-drops-58158},
  doi =		{10.4230/DagRep.6.1.69},
  annote =	{Keywords: Better quasi-order, Well quasi-order, Hierarchy, Infinite State Machines, Logic, Noetherian space, Reducibility, Termination, Topological Complexity,}
}
Document
Forward Analysis for WSTS, Part I: Completions

Authors: Alain Finkel and Jean Goubault-Larrecq

Published in: LIPIcs, Volume 3, 26th International Symposium on Theoretical Aspects of Computer Science (2009)


Abstract
Well-structured transition systems provide the right foundation to compute a finite basis of the set of predecessors of the upward closure of a state. The dual problem, to compute a finite representation of the set of successors of the downward closure of a state, is harder: Until now, the theoretical framework for manipulating downward-closed sets was missing. We answer this problem, using insights from domain theory (dcpos and ideal completions), from topology (sobrifications), and shed new light on the notion of adequate domains of limits.

Cite as

Alain Finkel and Jean Goubault-Larrecq. Forward Analysis for WSTS, Part I: Completions. In 26th International Symposium on Theoretical Aspects of Computer Science. Leibniz International Proceedings in Informatics (LIPIcs), Volume 3, pp. 433-444, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2009)


Copy BibTex To Clipboard

@InProceedings{finkel_et_al:LIPIcs.STACS.2009.1844,
  author =	{Finkel, Alain and Goubault-Larrecq, Jean},
  title =	{{Forward Analysis for WSTS, Part I: Completions}},
  booktitle =	{26th International Symposium on Theoretical Aspects of Computer Science},
  pages =	{433--444},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-939897-09-5},
  ISSN =	{1868-8969},
  year =	{2009},
  volume =	{3},
  editor =	{Albers, Susanne and Marion, Jean-Yves},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.STACS.2009.1844},
  URN =		{urn:nbn:de:0030-drops-18444},
  doi =		{10.4230/LIPIcs.STACS.2009.1844},
  annote =	{Keywords: WSTS, Forward analysis, Completion, Karp-Miller procedure, Domain theory, Sober spaces, Noetherian spaces}
}
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail